My Dr just suggested I take it to help me feel better while the ulcer heals.
17 Aug 2011
Pepto Bismol has a salicylate drug similar to aspirin. It can worsen ulcers the way aspirin can. I wouldnt take it if I had an ulcer and I'm surprised your Dr suggested it!! You would be better off taking something like Gaviscon liquid (my favorite for this kind of drug) or Mylanta or Maaloxx. Those will help coat the stomach and soothe while reducing acid so your ulcer can heal. there are also drugs like Prilosec or Pepcid OTC that can reduce acid in pill form to help an ulcer heal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 6 Sep 2009
1 answer • 5 Apr 2010
Can it harm her with one dose. I had a upset stomach and without looking at the lable my husband look online and he freaked out about the aspirin ...
2 answers • 30 Jun 2010
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
... upset stomach, now she's asleep.
5 answers • 11 Mar 2013
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
5 answers • 28 May 2013